Topics on Kronecker sets
Annales de l'Institut Fourier, Volume 23 (1973) no. 4, pp. 65-74.

We obtain three theorems about transformation of sets of multiplicity onto Kronecker sets, by means of functions of various differentiability classes. The same method yields an improved theorem on the union of two Kronecker sets.

Étude des ensembles exceptionnels et des classes de fonctions différentiables. Majoration des intégrales exponentielles.

@article{AIF_1973__23_4_65_0,
     author = {Kaufman, Robert},
     title = {Topics on {Kronecker} sets},
     journal = {Annales de l'Institut Fourier},
     pages = {65--74},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {23},
     number = {4},
     year = {1973},
     doi = {10.5802/aif.482},
     mrnumber = {49 #5733},
     zbl = {0262.43011},
     language = {en},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.482/}
}
TY  - JOUR
TI  - Topics on Kronecker sets
JO  - Annales de l'Institut Fourier
PY  - 1973
DA  - 1973///
SP  - 65
EP  - 74
VL  - 23
IS  - 4
PB  - Imprimerie Durand
PP  - 28 - Luisant
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.482/
UR  - https://www.ams.org/mathscinet-getitem?mr=49 #5733
UR  - https://zbmath.org/?q=an%3A0262.43011
UR  - https://doi.org/10.5802/aif.482
DO  - 10.5802/aif.482
LA  - en
ID  - AIF_1973__23_4_65_0
ER  - 
%0 Journal Article
%T Topics on Kronecker sets
%J Annales de l'Institut Fourier
%D 1973
%P 65-74
%V 23
%N 4
%I Imprimerie Durand
%C 28 - Luisant
%U https://doi.org/10.5802/aif.482
%R 10.5802/aif.482
%G en
%F AIF_1973__23_4_65_0
Kaufman, Robert. Topics on Kronecker sets. Annales de l'Institut Fourier, Volume 23 (1973) no. 4, pp. 65-74. doi : 10.5802/aif.482. https://aif.centre-mersenne.org/articles/10.5802/aif.482/

[1] J.-P. Kahane, SÃ(c)ries de Fourier Absolument Convergentes, Ergebnisse Math. Bd. 50, Springer-Verlag, Berlin, 1970. | MR: 43 #801 | Zbl: 0195.07602

[2] Y. Katznelson, An introduction to harmonic analysis, Wiley, New York, 1968. | MR: 40 #1734 | Zbl: 0169.17902

[3] R. Kaufman, A functional method for linear sets, Israel J. Math., 5, (1967), 185-187. | MR: 38 #4902 | Zbl: 0156.37403

[4] R. Kaufman, Sets of multiplicity and differentiable functions, Proc. A.M.S., 32, (1972), 472-476. | MR: 49 #5678 | Zbl: 0232.43006

[5] T. W. Kã-Rner, Some results on Kronecker, Dirichlet, and Helson sets, Annales Inst. Fourier (Grenoble), 20, (1970), 219-324. | Numdam | MR: 44 #1995 | Zbl: 0196.08403

[6] W. Rudin, Real and Complex Analysis, Mc Graw-Hill, New York, 1966. | MR: 35 #1420 | Zbl: 0142.01701

[7] A. Zygmund, Trigonometrical Series, I. Cambridge, 1959 and 1968.

Cited by Sources: